# SDR CALA0200578

- Difficulty date: December 9, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- Aircraft time: 46,068 hours, 24,002 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.15" CRACK IN SKIN AT A/C ACCESSORY COOLING EXHAUST OUTLET ON AFT SIDE, STA 380, S27L. A REPAIR DOUBLER WAS INSTALLED IAW ECRA 5330-02894.
